• 💊 Basic Drug Discussion 💊

    Welcome to Bluelight!


    Biology, Pharmacology & Drugs 101

Please help me

Missy081486

Greenlighter
Joined
Jun 14, 2019
Messages
10
I’m an desperate need of help my boyfriend was taking Xanax he went cold turkey and been hospitalized almost lost his life he recover but now he hearing voices, stay in the room with no light don’t want to watch tv bc he is hearing thing, been so quiet don’t want to talk to nobody, how long will it take for him to recover back the way he was I need help
 

Jungo871

Bluelighter
Joined
Jun 3, 2019
Messages
116
Hard to say taking into consideration his withdrawals it can take months or years to recover from benzo dependency. Best advice would be to see a doctor and maybe switch to diazepam as it's less potent and longer lasting half life of 200 hours. Xanax is short acting making it more difficult to quit because if you miss a dose withdrawals kick in hard and fast. Cognitive abilities and memory impairment are also long term problems with benzos esp alprazolam. Most doctors would put him on diazepam and reduce his dose very gradually. This to me though sounds like psychosis from withdrawals. Take him to the doctor. Peace
 

NastyNOvice546

Greenlighter
Joined
Jun 11, 2019
Messages
17
I’m sorry to hear about this, I’ve seen it happen to many friends who experienced abuse with Xanax. Sounds like he’s experiencing some pretty common results from it, it can happen while still using; or after addiction. Help is never too far away, but taking steps towards recovery is better fit for a physician.




This site might help you.
 

PtahTek

Bluelighter
Joined
Mar 18, 2018
Messages
839
Location
Onda Cona
There really is no helping, I hate to say.
Dude needs to be on something to stabilize and the whole deal reassessed.
He needs help is there none? Went to the hospital and what happened?
Alprazolam is nice but there is a hard way and a less hard way to get off it.
Depending on dosage and duration of usage there (obviously) can be dire consequences to abrupt cessation. Been there a few times. No fun.
please tell me ya'll have a plan of action to get him stable....
one
 

Missy081486

Greenlighter
Joined
Jun 14, 2019
Messages
10
There really is no helping, I hate to say.
Dude needs to be on something to stabilize and the whole deal reassessed.
He needs help is there none? Went to the hospital and what happened?
Alprazolam is nice but there is a hard way and a less hard way to get off it.
Depending on dosage and duration of usage there (obviously) can be dire consequences to abrupt cessation. Been there a few times. No fun.
please tell me ya'll have a plan of action to get him stable....
one
He have not taking Xanax since April my thing is will he always gonna hear voices no matter what
 

Missy081486

Greenlighter
Joined
Jun 14, 2019
Messages
10
Thank you m
Hard to say taking into consideration his withdrawals it can take months or years to recover from benzo dependency. Best advice would be to see a doctor and maybe switch to diazepam as it's less potent and longer lasting half life of 200 hours. Xanax is short acting making it more difficult to quit because if you miss a dose withdrawals kick in hard and fast. Cognitive abilities and memory impairment are also long term problems with benzos esp alprazolam. Most doctors would put him on diazepam and reduce his dose very gradually. This to me though sounds like psychosis from withdrawals. Take him to the doctor. Peace
thank you my question will he forever hear voices???
 

NastyNOvice546

Greenlighter
Joined
Jun 11, 2019
Messages
17
Thank you m
thank you my question will he forever hear voices???
Benzo abuse along with many other substances can increase the likelihood of getting schizophrenia, especially if mental illness is in the family. Get him re-evaluated.
 

Xorkoth

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
37,425
Location
Shadowmeister v0
If he was on high doses of benzos for a long time and has been clean only 2 months, he is probably still experiencing withdrawals. It takes a long time to come off of benzos fully.

There is also the possibility he is still taking them sometimes and prolonging his suffering. If he takes them even every once in a while, it will keep making the withdrawals come back.

When he was hospitalized, what did they do? How long was he there?
 

Missy081486

Greenlighter
Joined
Jun 14, 2019
Messages
10
If he was on high doses of benzos for a long time and has been clean only 2 months, he is probably still experiencing withdrawals. It takes a long time to come off of benzos fully.

There is also the possibility he is still taking them sometimes and prolonging his suffering. If he takes them even every once in a while, it will keep making the withdrawals come back.

When he was hospitalized, what did they do? How long was he there?
He was there for a month because he was on life support he wasn’t breathing the doc had to revive him back to life but he still wasn’t able to breath on his own it took him a month to finally wake up he doesn’t remember anything what happen which I kinda figure but he cry to me saying he scare that he gonna always hear voices for the rest of his life...
 

Missy081486

Greenlighter
Joined
Jun 14, 2019
Messages
10
Benzo abuse along with many other substances can increase the likelihood of getting schizophrenia, especially if mental illness is in the family. Get him re-evaluated.
That’s what I’m scare of bc it run in his family his sister and brother are mentally ill since birth they hear stuff as well but wasn’t that of know of on drugs
 

Troglodyte

Bluelighter
Joined
Jan 11, 2019
Messages
79
Location
Behind You!
Benzos withdrawal is very different than opiate withdrawal. He needs help and medication if he wants to get rid of the voices. This is serious, and you can get help for him that can correct this issue. The benzos, or rather the abrupt cessation of them, has messed up the regulation in his brain. It triggered an illness that was lurking in his genetics. The voices can stop, but your going to need professional psychiatric attention. Be honest with them. I work at an acute care psychiatric facility and I've seen this many times. There are medications that can help. Get help..
 

Missy081486

Greenlighter
Joined
Jun 14, 2019
Messages
10
Benzos withdrawal is very different than opiate withdrawal. He needs help and medication if he wants to get rid of the voices. This is serious, and you can get help for him that can correct this issue. The benzos, or rather the abrupt cessation of them, has messed up the regulation in his brain. It triggered an illness that was lurking in his genetics. The voices can stop, but your going to need professional psychiatric attention. Be honest with them. I work at an acute care psychiatric facility and I've seen this many times. There are medications that can help. Get help..
Thank you I actually getting him help now we going tomorrow morning would he have to be on medication forever or is this temporary until the withdrawals are gone
 

Jungo871

Bluelighter
Joined
Jun 3, 2019
Messages
116
I can't speak for your friends circumstances but Alprazolam withdrawals will be bad best advice would be to get him on a diazepam script and then you can reduce the withdrawals as diazepam lasts for days where as alprazolam is out your system very quickly
 

NastyNOvice546

Greenlighter
Joined
Jun 11, 2019
Messages
17
Chemically speaking the hallucinations could be temporary. drugs in general effect your brain tissue. it could’ve exposed him to something more serious though, but either way its too early to diagnose and issue like schizophrenia.
 

Missy081486

Greenlighter
Joined
Jun 14, 2019
Messages
10
I can't speak for your friends circumstances but Alprazolam withdrawals will be bad best advice would be to get him on a diazepam script and then you can reduce the withdrawals as diazepam lasts for days where as alprazolam is out your system very quickly
Thank you
 

Missy081486

Greenlighter
Joined
Jun 14, 2019
Messages
10
Chemically speaking the hallucinations could be temporary. drugs in general effect your brain tissue. it could’ve exposed him to something more serious though, but either way its too early to diagnose and issue like schizophrenia.
Omg thank you I’m definitely getting him some help tomorrow
 
Top